# SDR FDEA201404300890

- Difficulty date: April 30, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20042
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1520 FRAME, STRINGERS 9-10L, OUTER FLANGE CORRODED.  REPAIRED IAW SRM 53-00-07 FIG.201,   REPAIR 3,   REV.111 AND SRM 51-40-02 REV.111.  REPAIR IS MAJOR.
